American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11H55) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Igor V. Dolgachev. Reflection groups in algebraic geometry. Bull. Amer. Math. Soc. 45 (2008) 1-60. MR 2358376.
Abstract, references, and article information   
View Article: PDF

[2] Armand Borel. Values of indefinite quadratic forms at integral points and flows on spaces of lattices . Bull. Amer. Math. Soc. 32 (1995) 184-204. MR 1302785.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1